# SDR DL75A991651

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Deployed
- Location: Door R-1
- Component: D30654122
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE DEPLOYED AT GATE BY PERSONNEL.
